• 08.jpg

WELMINIC-P SYRUP

Welminic –P Syrup is used in Cough & Cold with fever. It is fast acting & has better efficacy.

Generic Name:

Paracetamol 125mg,Phenylephrine 5mg & Chlorpheniramine 1mg/5 ml

Dosage form:

Syrup



Product Video
Meet aur representative
Meet our MR
Request a sample
Request for sample

Buy Online

Description

Welminic –P Syrup is used in Cough & Cold with fever. It is fast acting & has better efficacy. It is available in delicious strawberry vanilla flavour for better compliance of patient.


Welminic-P is a combination of three molecules: Chlorpheniramine, Paracetamol and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.


The dosage of Welminic-P in children below 15kg body weight for 3-4 times in a day or as directed by Physician

Composition

Each 5 ml of Welminic-P Syrup contains:


  • Paracetamol 125mg
  • Phenylephrine 5mg
  • Chlorpheniramine 1mg
  • It is available in Delicious strawberry vanilla flavour.

Precaution

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding. You should also tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. 


Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Welminic-P Syrup may be taken with or without food, but it is better to take it at a fixed time.


This drug may make you dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness until you can do it safely.


Some products that may interact with this drug are: antihistamines applied to the skin (such as diphenhydramine cream, ointment, spray), blood pressure medications (especially guanethidine, methyldopa, beta blockers such as atenolol, or calcium channel blockers such as nifedipine).


Some patients may experience Nausea, Vomiting, Diarrhea, Upset stomach, Stomach pain, Increased heart rate allergic reaction, Dizziness, Headache, Rash, Hives, Tremor, Palpitations, Muscle cramp .If it persists please visit doctor.

Availability

WELMINIC-P SYRUP is also available online in Medplus Mart, 1mg, Pharmeasy, Myupchar, Sasta Sunder.com, Med plus, Med near and save on medicals.


You may buy WELMINIC-P SYRUP by clicking any of online store.



FAQ

Is it safe to use Welminic-P?

Yes, Welminic-P is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.

Can I stop taking Welminic-P when I am relieved of my symptoms?

Can the use of Welminic-P cause dizziness?

Can the use of Welminic-P cause damage to liver?

What is the recommended storage condition for the Welminic-P?

How long does it take for this medicine to take effect?

How long do the effects of this medicine last?

Is it safe to consume alcohol while taking this medicine?

Is this a habit forming medicine?

Can this medicine be taken during pregnancy?

Can this medicine be taken while breast-feeding?

Disclaimer: The information produced here is best of our knowledge and experience and we have tried our best to make it as accurate and up-to-date as possible, but we would like to request that it should not be treated as a substitute for professional advice, diagnosis or treatment. For more information we strongly recommend you see a doctor immediately.